# SDR P5CA9800235

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panels
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANELS UNDER UPPER DECK ACCESS LADDER INBD LEG DAMAGED DUE TO LADDER RESTING ON THE PANEL.  FABRICATED AND INSTALLED NEW FLOOR PANEL PER SRM 51-30-02 AND 51-0-01.
